Alert archive / Arizona / Flash Flood Warnings in 2008
Flash Flood Warning 5, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 12, 2008, 12:08 PM MST for Mohave County, Arizona. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2008, 12:08 PM MST (19:08 UTC)
- Expired
- Jul 12, 2008, 2:15 PM MST
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 113 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:00 PM MST | FLASH FLOOD | Hualapai Peak, AZ | WATER...MUD AND ROCKS WERE CROSSING THE ROAD AT THE ENTRANCE TO THE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KVEF 121909 FFWVEF AZC015-122115- /O.NEW.KVEF.FF.W.0005.080712T1908Z-080712T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1208 PM MST SAT JUL 12 2008 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 215 PM MST. * AT NOON MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE HUALAPAI MOUNTAIN RANGE. ONE RAIN GAGE IN THE AREA REPORTED 1.85 INCHES OF RAIN BETWEEN 11 AM AND NOON. * LOCATIONS IMPACTED INCLUDE...HUALAPAI PEAK. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DONT DROWN. LAT...LON 3521 11401 3522 11373 3493 11371 3492 11401 $$ JMH
2 follow-up statements
000 WGUS75 KVEF 122011 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 110 PM PDT SAT JUL 12 2008 AZC015-122115- /O.CON.KVEF.FF.W.0005.000000T0000Z-080712T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 110 PM MST SAT JUL 12 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MST FOR CENTRAL MOHAVE COUNTY... AT 104 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. ONE OF THE RAIN GAGES IN THE HUALAPAI MOUNTAINS WAS REPORTING OVER 3 INCHES OF RAINFALL WITH THIS STORM. ALTHOUGH RAINFALL RATES HAVE DECREASED SOMEWHAT...HEAVY RUNOFF IS STILL LIKELY THROUGH 215 PM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUALAPAI PEAK A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3521 11401 3522 11373 3493 11371 3492 11401 $$ JMH
000 WGUS75 KVEF 122115 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 212 PM PDT SAT JUL 12 2008 AZC015-122122- /O.EXP.KVEF.FF.W.0005.000000T0000Z-080712T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 212 PM MST SAT JUL 12 2008 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM PDT/215 PM MST/ FOR CENTRAL MOHAVE COUNTY... RAINFALL OVER THE HUALAPAI MOUNTAINS HAS DECREASED AND ALSO SHIFTED TO AN AREA WHICH DID NOT RECEIVE HEAVY RAIN EARLIER. THE THREAT OF FLASH FLOODING HAS ENDED ACROSS THE HUALAPAI MOUNTAINS FOR NOW. LAT...LON 3521 11401 3522 11373 3493 11371 3492 11401 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 9:40 AM MST, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 12, 9:40 AM MST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 940 AM PDT SAT JUL 12 2008 .SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH MONSOONAL MOISTURE IN PLACE OVER MUCH OF THE REGION TO PRODUCE SCATTERED THUNDERSTORMS THROUGH THE WEEKEND AND EARLY NEXT WEEK...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. STORM COVERAGE GRADUALLY DECREASES BY THE MIDDLE OF NEXT WEEK AS DRIER SOUTHWEST FLOW DEVELOPS. && .UPDATE...A LARGE AREA OF CLOUDS AND SHOWERS ROTATING AROUND THE INVERTED TROUGH HAS BEEN MOVING ACROSS CENTRAL MOHAVE COUNTY AND INTO CENTRAL CLARK COUNTY. THE SHOWERS APPEAR TO BE WEAKENING AND HEAVY RAINFALL IS NOT EXPECTED WITH THIS ROUND OF SHOWERS. MODELS ARE INDICATING A PRETTY MOIST AND UNSTABLE AIR MASS OVER THE FORECAST AREA THROUGH THE WEEKEND AND THE CURRENT FORECAST COVERS IT WELL. THE ONLY CONCERN IS CLOUD COVER THIS MORNING INHIBITING THUNDERSTORMS ACTIVITY TO SOME DEGREE. DO NOT PLAN ON ISSUING ANY UPDATES THIS MORNING. && .AVIATION...FOR MCCARRAN...WITH THE EXCEPTION OF SOME SHOWERS APPROACHING THE TERMINAL RIGHT NOW...THINGS SHOULD REMAIN FAIRLY BENIGN FOR MOST OF THE AFTERNOON...WITH EXTENSIVE CLOUD COVERAGE OVER THE AREA DELAYING SFC HEATING. THE BEST CHANCE FOR THUNDERSTORMS WILL BE LATE THIS AFTERNOON AND INTO THE EVENING...AFTER WE GETS SOME BREAKS IN THE CLOUDS AND REACH THE CONVECTIVE TEMP AT THE SURFACE. MICROBURST/DOWNBURST POTENTIAL IS ALSO MINIMAL TODAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON...WITH PLENTY OF MOISTURE AND INSTABILITY...ONCE CLOUD COVERAGE BREAKS UP AND SURFACE TEMPS PICK UP THIS AFTERNOON. && .PREV DISCUSSION...SHORT TERM...THE LATEST OBSERVATIONS AND MODEL DATA SUPPORT THE EXPECTED PATTERN TODAY THROUGH SUNDAY. THE MAIN FEATURES AT PLAY COULD BE SEEN ON SATELLITE IMAGERY. A MID LEVEL INVERTED TROUGH/EASTERLY WAVE MOVING FROM NORTHWEST ARIZONA INTO SOUTHERN NEVADA WAS COLLIDING WITH OUTFLOW BOUNDARIES FROM THUNDERSTORMS THAT PROPAGATED FROM LINCOLN COUNTY INTO CLARK COUNTY LATE FRIDAY EVENING. THUNDERSTORMS WERE DEVELOPING NORTH OF INTERSTATE 40 IN MOHAVE COUNTY EARLY THIS MORNING AS A RESULT. OBVIOUSLY PLENTY OF DEEP LAYER MOISTURE IS IN PLACE ACROSS THE SOUTHERN TWO-THIRDS OF THE AREA. SURFACE DEWPOINTS WERE GENERALLY IN THE 60S AND PRECIPITABLE WATER VALUES WERE AROUND 1.5 INCHES. THE 00Z/06Z GFS AND NAM INITIALIZED THE INVERTED TROUGH WELL AND BOTH KEEP IT AROUND SOUTHERN NEVADA FOR THE NEXT 48 HOURS ALTHOUGH THEY DIFFER A LITTLE IN THE DETAILS OF ITS TRACK. IN EITHER CASE...IT WILL LIKELY PROVIDE SOME DYNAMIC SUPPORT TO AID CONVECTION TODAY THROUGH SUNDAY AND EVEN MONDAY AS THE GFS TAKES IT SLOWLY EAST ACROSS SOUTHERN UTAH. MODEL FORECAST SOUNDINGS INDICATE NO SIGNIFICANT CAP SO SUBSTANTIAL CLOUD COVER CIRCULATING AROUND THE INVERTED TROUGH WILL BE THE MAIN CONVECTIVE INHIBITOR. THIS SCENARIO SHOULD LEAD TO SCATTERED THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA TODAY THROUGH SUNDAY. COVERAGE SHOULD DIMINISH SLIGHTLY MONDAY AS THE WEAKENED INVERTED TROUGH PULLS TO THE EAST. .LONG TERM...ONLY MINOR CHANGES MADE TO THE EXTENDED. GENERALLY KEPT HIGHER POPS OVER THE SOUTHEASTERN THIRD OF THE CWA WITH A GRADUAL DECREASE TOWARD THE NORTHWEST. WINDS ALOFT WILL REMAIN FAIRLY WEAK WHICH WILL HELP TO KEEP THE RISK OF FLASH FLOODING A MAIN CONCERN. MODELS ARE SHOWING AN UPPER LEVEL TROUGH DIGGING DOWN THE COAST LATE IN THE WEEK WHICH WILL HELP TO DRY THINGS OUT FROM WEST TO EAST. HOWEVER...LATEST GFS IS HAVING A HARD TIME REMOVING THE DEEPER MOISTURE FROM THE EASTERN PORTIONS OF THE CWA AND IS SHOWING A FAIRLY SHARP MOISTURE BOUNDARY CUTTING THROUGH THE CWA. DOES NOT LOOK LIKE MOISTURE WILL SCOUR COMPLETELY FROM THE EASTERN ZONES...BUT AREA TO THE WEST WILL SHOW A GRADUAL DRYING TREND. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && HARRISON/KENNEDY/ADAIR/GORELOW HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 12, 6:05 AM MST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 605 AM PDT SAT JUL 12 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-130700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 605 AM PDT SAT JUL 12 2008 /605 AM MST SAT JUL 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SUBSTANTIAL MOISTURE OVER MUCH OF THE REGION WILL COMBINE WITH AN UPPER LEVEL IMPULSE TO PRODUCE SCATTERED THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. IN ADDITION TO DANGEROUS LIGHTNING AND POSSIBLY STRONG WINDS...THE POTENTIAL FOR HEAVY RAIN COULD PRODUCE ISOLATED FLASH FLOODING OVER THE MOJAVE DESERT REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE ENTIRE REGION SUNDAY THROUGH EARLY IN THE WEEK. THE MAIN HAZARD WILL CONTINUE TO BE ISOLATED FLASH FLOODING. A DRY SOUTHWEST FLOW IS FORECAST TO DEVELOP TUESDAY LEADING TO DECREASING THUNDERSTORM COVERAGE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY IN SOUTHERN NEVADA AND NORTHWEST ARIZONA. SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AS SOON AS IT IS SAFE TO DO SO. ADAIR
In the hours before
Local storm report, Jul 12, 8:30 AM MST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 AM PDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 15 SSE PEACH SPRINGS 35.33N 113.33W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
RANCH.
0355 PM HAIL 2 NE PEACH SPRINGS 35.55N 113.40W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
WAS REPORTED BY A SPOTTER.
0358 PM HAIL 8 E HUALAPAI PEAK 35.07N 113.76W
07/10/2008 E0.75 INCH MOHAVE AZ PUBLIC
PENNY SIZE HAIL FELL ON THE EASTERN SIDE OF THE HUALAPAI
TRIBE RESERVATION. THE TIME WAS ESTIMATED BASED ON RADAR.
0416 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 M46.00 MPH MOHAVE AZ ASOS
A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
FROM A THUNDERSTORM OUTFLOW BOUNDARY.
0419 PM LIGHTNING HUALAPAI PEAK 35.07N 113.90W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
THE HUALAPAI MOUNTAIN RANGE.
0455 PM HAIL PAHRUMP 36.21N 115.99W
07/10/2008 E0.25 INCH NYE NV TRAINED SPOTTER
0505 PM LIGHTNING PAHRUMP 36.21N 115.99W
07/10/2008 NYE NV TRAINED SPOTTER
A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
KNOCKED DOWN BY LIGHTNING IN PAHRUMP.
0520 PM HAIL KINGMAN 35.21N 114.03W
07/10/2008 E0.50 INCH MOHAVE AZ AMATEUR RADIO
DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.
0530 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 E60.00 MPH MOHAVE AZ AMATEUR RADIO
AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.
0545 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.
0545 PM TSTM WND GST GOLDEN VALLEY 35.22N 114.22W
07/10/2008 M54.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.
0600 PM TSTM WND DMG LAKE HAVASU CITY 34.45N 114.33W
07/10/2008 SAN BERNARDINO AZ NEWSPAPER
THUNDERSTORM WINDS KNOCKED DOWN A LARGE TREE IN LAKE
HAVASU CITY. THE TIME OF THIS EVENT WAS ESTIMATED.
0605 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
BULLHEAD CITY.
0615 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 M64.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
OF 64 MPH IN BULLHEAD CITY.
0620 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
0628 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
OF RAIN IN THE PAST 2 HOURS.
0635 PM TSTM WND DMG 8 S BULLHEAD CITY 35.03N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
SHINGLES OFF A HOUSE.
0637 PM TSTM WND GST LAUGHLIN 35.16N 114.58W
07/10/2008 E50.00 MPH CLARK NV TRAINED SPOTTER
0703 PM TSTM WND GST NEEDLES 34.81N 114.61W
07/10/2008 M51.00 MPH SAN BERNARDINO CA ASOS
A 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.
0800 PM TSTM WND GST 18 SSE TRONA 35.51N 117.27W
07/10/2008 M54.00 MPH SAN BERNARDINO CA MESONET
A 54 MPH WIND GUST WAS MEASURED AT THE CLR05 MESONET
SITE.
0915 PM FLASH FLOOD 10 ENE BARSTOW 34.93N 116.90W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
HEAVY RAINS CAUSED FLASH FLOODING AT THE CALICO GHOST
TOWN AND WASHED OUT MOST OF THE CAMPGROUND. ROADS AT THE
CAMGROUND WERE COVERED IN MUD AND DEBRIS. THE CALICO
GHOST TOWN PARK LOST POWER DUE TO THE STORM. THE TIME OF
THIS EVENT WAS ESTIMATED.
0915 PM LIGHTNING 9 ENE BARSTOW 34.93N 116.92W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
THE SAN BERNARDINO COUNTY DEPARTMENT OF PUBLIC WORKS
REPORTED LIGHTNING DOWNED A NUMBER POWER LINES IN THE
YERMO AREA CAUSING SOME ROAD CLOSURES. THE TIME OF THIS
EVENT WAS ESTIMATED.
&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM THE THUNDERSTORMS THAT
OCCURRED IN PARTS OF THE MOJAVE DESERT THURSDAY AFTERNOON AND
EVENING.
STACHELSKILocal storm report, Jul 12, 8:40 AM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
840 AM PDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 15 SSE PEACH SPRINGS 35.33N 113.33W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
RANCH.
0355 PM HAIL 2 NE PEACH SPRINGS 35.55N 113.40W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
WAS REPORTED BY A SPOTTER.
0358 PM HAIL 8 E HUALAPAI PEAK 35.07N 113.76W
07/10/2008 E0.75 INCH MOHAVE AZ PUBLIC
PENNY SIZE HAIL FELL ON THE EASTERN SIDE OF THE HUALAPAI
TRIBE RESERVATION. THE TIME WAS ESTIMATED BASED ON RADAR.
0416 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 M46.00 MPH MOHAVE AZ ASOS
A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
FROM A THUNDERSTORM OUTFLOW BOUNDARY.
0419 PM LIGHTNING HUALAPAI PEAK 35.07N 113.90W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
THE HUALAPAI MOUNTAIN RANGE.
0455 PM HAIL PAHRUMP 36.21N 115.99W
07/10/2008 E0.25 INCH NYE NV TRAINED SPOTTER
0505 PM LIGHTNING PAHRUMP 36.21N 115.99W
07/10/2008 NYE NV TRAINED SPOTTER
A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
KNOCKED DOWN BY LIGHTNING IN PAHRUMP.
0520 PM HAIL KINGMAN 35.21N 114.03W
07/10/2008 E0.50 INCH MOHAVE AZ AMATEUR RADIO
DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.
0530 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 E60.00 MPH MOHAVE AZ AMATEUR RADIO
AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.
0545 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.
0545 PM TSTM WND GST GOLDEN VALLEY 35.22N 114.22W
07/10/2008 M54.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.
0600 PM TSTM WND DMG LAKE HAVASU CITY 34.45N 114.33W
07/10/2008 SAN BERNARDINO AZ NEWSPAPER
THUNDERSTORM WINDS KNOCKED DOWN A LARGE TREE IN LAKE
HAVASU CITY. THE TIME OF THIS EVENT WAS ESTIMATED.
0605 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
BULLHEAD CITY.
0615 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 M64.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
OF 64 MPH IN BULLHEAD CITY.
0620 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
0628 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
OF RAIN IN THE PAST 2 HOURS.
0635 PM TSTM WND DMG 8 S BULLHEAD CITY 35.03N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
SHINGLES OFF A HOUSE.
0637 PM TSTM WND GST LAUGHLIN 35.16N 114.58W
07/10/2008 E50.00 MPH CLARK NV TRAINED SPOTTER
0703 PM TSTM WND GST NEEDLES 34.81N 114.61W
07/10/2008 M51.00 MPH SAN BERNARDINO CA ASOS
A 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.
0800 PM TSTM WND GST 18 SSE TRONA 35.51N 117.27W
07/10/2008 M54.00 MPH SAN BERNARDINO CA MESONET
A 54 MPH WIND GUST WAS MEASURED AT THE CLR05 MESONET
SITE.
0915 PM LIGHTNING 9 ENE BARSTOW 34.93N 116.92W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
THE SAN BERNARDINO COUNTY DEPARTMENT OF PUBLIC WORKS
REPORTED LIGHTNING DOWNED A NUMBER OF POWER LINES IN THE
YERMO AREA CAUSING SOME ROAD CLOSURES. THE TIME OF THIS
EVENT WAS ESTIMATED.
0915 PM FLASH FLOOD 10 ENE BARSTOW 34.93N 116.90W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
HEAVY RAINS CAUSED FLASH FLOODING AT THE CALICO GHOST
TOWN AND WASHED OUT MOST OF THE CAMPGROUND. ROADS AT THE
CAMGROUND WERE COVERED IN MUD AND DEBRIS. THE CALICO
GHOST TOWN PARK LOST POWER DUE TO THE STORM. THE TIME OF
THIS EVENT WAS ESTIMATED.
&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM THE THUNDERSTORMS THAT
OCCURRED IN PARTS OF THE MOJAVE DESERT THURSDAY AFTERNOON AND
EVENING.
STACHELSKILocal storm report, Jul 12, 9:18 AM MST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
918 AM PDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY RAIN 5 N NORTH LAS VEGAS AIR 36.28N 115.20W
07/12/2008 M0.71 INCH CLARK NV NWS EMPLOYEE
A NWS EMPLOYEE MEASURED A STORM TOTAL RAINFALL OF 0.71
INCHES. MOST OF THIS RAIN FELL IN A 2 HOUR PERIOD BETWEEN
11PM ON THE 11TH AND 1AM ON THE 12TH.
0800 AM HEAVY RAIN HENDERSON 36.03N 115.00W
07/12/2008 M0.87 INCH CLARK NV MESONET
A TOTAL OF 0.87 INCHES OF RAIN FELL IN AN AUTOMATED GAUGE
IN HENDERSON ALONG THE LAS VEGAS WASH NEAR PABCO ROAD
BETWEEN 11PM ON THE 11TH AND 8AM ON THE 12TH.
&&
STACHELSKILocal storm report, Jul 12, 9:29 AM MST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
929 AM PDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 15 SSE PEACH SPRINGS 35.33N 113.33W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
RANCH.
0355 PM HAIL 2 NE PEACH SPRINGS 35.55N 113.40W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
WAS REPORTED BY A SPOTTER.
0358 PM HAIL 8 E HUALAPAI PEAK 35.07N 113.76W
07/10/2008 E0.75 INCH MOHAVE AZ PUBLIC
PENNY SIZE HAIL FELL ON THE EASTERN SIDE OF THE HUALAPAI
TRIBE RESERVATION. THE TIME WAS ESTIMATED BASED ON RADAR.
0416 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 M46.00 MPH MOHAVE AZ ASOS
A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
FROM A THUNDERSTORM OUTFLOW BOUNDARY.
0419 PM LIGHTNING HUALAPAI PEAK 35.07N 113.90W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
THE HUALAPAI MOUNTAIN RANGE.
0455 PM HAIL PAHRUMP 36.21N 115.99W
07/10/2008 E0.25 INCH NYE NV TRAINED SPOTTER
0505 PM LIGHTNING PAHRUMP 36.21N 115.99W
07/10/2008 NYE NV TRAINED SPOTTER
A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
KNOCKED DOWN BY LIGHTNING IN PAHRUMP.
0520 PM HAIL KINGMAN 35.21N 114.03W
07/10/2008 E0.50 INCH MOHAVE AZ AMATEUR RADIO
DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.
0530 PM TSTM WND DMG KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW DOWN WOODEN FENCES IN KINGMAN
ALONG WALNUT CREEK ROAD AND ALSO BLEW DOWN A 200 POUND
SATELLITE DISH. IN ADDITION, THUNDERSTORM WINDS RIPPED
THE ROOF OF A MOBILE HOME GARAGE. A 54MPH WIND GUST WAS
MEASURED IN DOWNTOWN KINGMAN. THE TIME OF THESE EVENTS
WERE ESTIMATED.
0530 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 E60.00 MPH MOHAVE AZ AMATEUR RADIO
AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.
0545 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.
0545 PM TSTM WND GST GOLDEN VALLEY 35.22N 114.22W
07/10/2008 M54.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.
0600 PM TSTM WND DMG LAKE HAVASU CITY 34.45N 114.33W
07/10/2008 SAN BERNARDINO AZ NEWSPAPER
THUNDERSTORM WINDS KNOCKED DOWN A LARGE TREE IN LAKE
HAVASU CITY. THE TIME OF THIS EVENT WAS ESTIMATED.
0605 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
BULLHEAD CITY.
0615 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 M64.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
OF 64 MPH IN BULLHEAD CITY.
0620 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
0628 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
OF RAIN IN THE PAST 2 HOURS.
0635 PM TSTM WND DMG 8 S BULLHEAD CITY 35.03N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
SHINGLES OFF A HOUSE.
0637 PM TSTM WND GST LAUGHLIN 35.16N 114.58W
07/10/2008 E50.00 MPH CLARK NV TRAINED SPOTTER
0703 PM TSTM WND GST NEEDLES 34.81N 114.61W
07/10/2008 M51.00 MPH SAN BERNARDINO CA ASOS
A 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.
0800 PM TSTM WND GST 18 SSE TRONA 35.51N 117.27W
07/10/2008 M54.00 MPH SAN BERNARDINO CA MESONET
A 54 MPH WIND GUST WAS MEASURED AT THE CLR05 MESONET
SITE.
0915 PM FLASH FLOOD 10 ENE BARSTOW 34.93N 116.90W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
HEAVY RAINS CAUSED FLASH FLOODING AT THE CALICO GHOST
TOWN AND WASHED OUT MOST OF THE CAMPGROUND. ROADS AT THE
CAMGROUND WERE COVERED IN MUD AND DEBRIS. THE CALICO
GHOST TOWN PARK LOST POWER DUE TO THE STORM. THE TIME OF
THIS EVENT WAS ESTIMATED.
0915 PM LIGHTNING 9 ENE BARSTOW 34.93N 116.92W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
THE SAN BERNARDINO COUNTY DEPARTMENT OF PUBLIC WORKS
REPORTED LIGHTNING DOWNED A NUMBER OF POWER LINES IN THE
YERMO AREA CAUSING SOME ROAD CLOSURES. THE TIME OF THIS
EVENT WAS ESTIMATED.
&&
STACHELSKILocal storm report, Jul 12, 9:30 AM MST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 AM PDT SAT JUL 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 15 SSE PEACH SPRINGS 35.33N 113.33W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A SPOTTER AT THE DIAMOND M.
RANCH.
0355 PM HAIL 2 NE PEACH SPRINGS 35.55N 113.40W
07/10/2008 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN ACCOMPANIED BY BLOWING DUST
WAS REPORTED BY A SPOTTER.
0358 PM HAIL 8 E HUALAPAI PEAK 35.07N 113.76W
07/10/2008 E0.75 INCH MOHAVE AZ PUBLIC
PENNY SIZE HAIL FELL ON THE EASTERN SIDE OF THE HUALAPAI
TRIBE RESERVATION. THE TIME WAS ESTIMATED BASED ON RADAR.
0416 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 M46.00 MPH MOHAVE AZ ASOS
A 46 MPH WIND GUST WAS REPORTED AT THE KINGMAN AIRPORT
FROM A THUNDERSTORM OUTFLOW BOUNDARY.
0419 PM LIGHTNING HUALAPAI PEAK 35.07N 113.90W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED THAT LIGHTNING HAD STARTED 2 FIRES IN
THE HUALAPAI MOUNTAIN RANGE.
0455 PM HAIL PAHRUMP 36.21N 115.99W
07/10/2008 E0.25 INCH NYE NV TRAINED SPOTTER
0505 PM LIGHTNING PAHRUMP 36.21N 115.99W
07/10/2008 NYE NV TRAINED SPOTTER
A SPOTTER REPORTED REPORTED POWER LINES WERE STRUCK AND
KNOCKED DOWN BY LIGHTNING IN PAHRUMP.
0520 PM HAIL KINGMAN 35.21N 114.03W
07/10/2008 E0.50 INCH MOHAVE AZ AMATEUR RADIO
DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT.
0530 PM TSTM WND GST KINGMAN 35.21N 114.03W
07/10/2008 E60.00 MPH MOHAVE AZ AMATEUR RADIO
AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN.
0530 PM TSTM WND DMG KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW DOWN WOODEN FENCES IN KINGMAN
ALONG WALNUT CREEK ROAD AND ALSO BLEW DOWN A 200 POUND
SATELLITE DISH. IN ADDITION, THUNDERSTORM WINDS RIPPED
THE ROOF OF A MOBILE HOME GARAGE. A 54MPH WIND GUST WAS
MEASURED IN DOWNTOWN KINGMAN. THE TIME OF THESE EVENTS
WERE ESTIMATED.
0545 PM TSTM WND GST GOLDEN VALLEY 35.22N 114.22W
07/10/2008 M54.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY.
0545 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
ROADS WERE REPORTED FLOODED IN THE KINGMAN AREA.
0600 PM TSTM WND DMG LAKE HAVASU CITY 34.45N 114.33W
07/10/2008 SAN BERNARDINO AZ NEWSPAPER
THUNDERSTORM WINDS KNOCKED DOWN A LARGE TREE IN LAKE
HAVASU CITY. THE TIME OF THIS EVENT WAS ESTIMATED.
0605 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN
BULLHEAD CITY.
0615 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 M64.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST
OF 64 MPH IN BULLHEAD CITY.
0620 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
07/10/2008 E60.00 MPH MOHAVE AZ TRAINED SPOTTER
A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY
IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE
WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS
OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
0628 PM FLASH FLOOD KINGMAN 35.21N 114.03W
07/10/2008 MOHAVE AZ AMATEUR RADIO
BANK STREET WAS REPORTED FLOODED IN THE BUTLER AREA OF
KINGMAN. THE MOUNT BULL ALERT GAGE RECORDED 1.16 INCHES
OF RAIN IN THE PAST 2 HOURS.
0635 PM TSTM WND DMG 8 S BULLHEAD CITY 35.03N 114.56W
07/10/2008 MOHAVE AZ TRAINED SPOTTER
THUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME
SHINGLES OFF A HOUSE.
0637 PM TSTM WND GST LAUGHLIN 35.16N 114.58W
07/10/2008 E50.00 MPH CLARK NV TRAINED SPOTTER
0703 PM TSTM WND GST NEEDLES 34.81N 114.61W
07/10/2008 M51.00 MPH SAN BERNARDINO CA ASOS
A 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.
0800 PM TSTM WND GST 18 SSE TRONA 35.51N 117.27W
07/10/2008 M54.00 MPH SAN BERNARDINO CA MESONET
A 54 MPH WIND GUST WAS MEASURED AT THE CLR05 MESONET
SITE.
0915 PM LIGHTNING 9 ENE BARSTOW 34.93N 116.92W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
THE SAN BERNARDINO COUNTY DEPARTMENT OF PUBLIC WORKS
REPORTED LIGHTNING DOWNED A NUMBER OF POWER LINES IN THE
YERMO AREA CAUSING SOME ROAD CLOSURES. THE TIME OF THIS
EVENT WAS ESTIMATED.
0915 PM FLASH FLOOD 10 ENE BARSTOW 34.93N 116.90W
07/10/2008 SAN BERNARDINO CA NEWSPAPER
HEAVY RAINS CAUSED FLASH FLOODING AT THE CALICO GHOST
TOWN AND WASHED OUT MOST OF THE CAMPGROUND. ROADS AT THE
CAMGROUND WERE COVERED IN MUD AND DEBRIS. THE CALICO
GHOST TOWN PARK LOST POWER DUE TO THE STORM. THE TIME OF
THIS EVENT WAS ESTIMATED.
&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM THE THUNDERSTORMS THAT
OCCURRED IN PARTS OF THE MOJAVE DESERT THURSDAY AFTERNOON AND
EVENING.
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:47 PM MST | Flash Flood Warning | VEF | Mohave | 118 min |
| Jul 12, 1:18 PM MST | Flash Flood Warning | VEF | Mohave | 117 min |
Nearby
Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.